# SDR AUS20020460

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: SL53E19600
- Condition: Failed
- Location: Engine Oil Temp
- Part time: 1,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, M
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL TEMPERATURE VALVE (VERNATHERM) FAILED.
